Title: Anisotropic power-law inflation for a two scalar fields model
Authors: Do, Tuan Q.
Kao, W. F.
Lin, Ing-Chen
物理研究所
Institute of Physics
Issue Date: 7-Jun-2011
Abstract: A special class of Bianchi type I expanding solutions in a string motivated theory with a single scalar field has been speculated to break the cosmic no-hair theorem that will not approach the late time isotropic expanding solution. We will show by a new perturbation approach that an unstable mode for the inflationary solutions exists when an additional phantom field is introduced. The result indicates that the existence of an unstable mode is closely related to the extra fields that could be present during the very early Universe.
URI: http://dx.doi.org/10.1103/PhysRevD.83.123002
http://hdl.handle.net/11536/22714
ISSN: 1550-7998
DOI: 10.1103/PhysRevD.83.123002
Journal: PHYSICAL REVIEW D
Volume: 83
Issue: 12
End Page: 
Appears in Collections:Articles